# SDR A6WA201140043

- Difficulty date: January 16, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,467 hours, 16,586 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT THRUST REVERSER UNLOCK MSG IN FLIGHT, C/W`D QRH DIVERTED TO PIT.  RESET ALL 4 BALLSCREW ACTUATORS TO PROPER POSITIONS AND REZEROED ON DOG STOPS.  RECONNECTED TO TRACKS AND INSTALLED FLEX DRIVES IAW AMM 78-32-01.  OPS CHECKED GOOD.
